Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

32 yr old male on lifetime warfarin treatment with health issues

Hi I m on warfarin 7.5 mg daily for multiple dvt s in 2.5 years got my inr checked Thursday it was 3.2 my Target is 2.5 to 3.5 since I m a high risk of more dvt s I have a temp of 99.7 for two days bad headache high heart rate blood presure is good and feet are very cold with sweaty palms any suggestions
Asked On : Sun, 22 May 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Timothy McDonough

Welcome to HealthcareMagic.

It is possible that you have a viral illness.It is important for you to attend to it .Please do not take any medication on your own as many drugs have interaction with warfarin that can alter your bleeding parameters.I advise you to visit your Doctor and run few routine tests like complete blood picture to rule out any infection.

Take care.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor